# SDR GAIA9855

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99155871
- Condition: Cracked
- Location: Bs 484-585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PSE 53.09.017 WHILE AIRCRAFT WAS IN C-CHECK A CRACK WAS FOUND AT THE WINDOW BELT PANEL BETWEEN STATION 484-585.  A TEMPORARY REPAIR WAS PERFORMED ON THE PANEL IAW BOEING LETTER SEQUENCE 9815050 DATED 8 MAY 98.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
